MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2018, a patient underwent scp in an antegrade approach on the left cuboid and navicular.The cuboid was injected with 0.8 cc accufill reconstituted with saline.The navicular was injected with 0.5 cc accufill reconstituted with saline.No concomitant procedures were performed.Baseline numeric pain score fluctuated over the course of the six months post-operatively.The patient underwent an open posterior tibial debridement/repair and a kidner procedure on the index foot in (b)(6) of 2019 because of medial foot pain.Zimmer knee creations was notified of the event on (b)(6) 2019.The event was evaluated as moderate in intensity, probably procedure related and possibly related to the implant.The event is ongoing.The product was not returned for the investigation, as it remains implanted in the patient.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
Subject 12-009 underwent revision due to pain after scp.
 
Additional Manufacturer Narrative
On (b)(6)2018, subject 12-009 underwent a subchondroplasty, where 0.8cc of accufill was injected into the cuboid and 0.5cc of accufill was injected into the navicular of the left foot, which are in accordance with the surgical technique.No concomitant procedures were performed, and there were no intraoperative complications reported.The operative notes for event were requested and reviewed as a part of the investigation.Baseline numeric pain score was reported as a 9 out of 10, at two weeks post-operatively the numeric pain score was a 7 out of 10.At six weeks, the numeric pain score was a 6 out of 10 at 6; at 3 months, the numeric pain score was an 8 out of 10.Lastly, at 6 months post-operatively, the numeric pain score was reported as an 8 out of 10.On (b)(6) 2019, the patient underwent an open posterior tibial debridement/repair and a kidner procedure on the index foot (per queries in the edc this date may be incorrect) because of medial foot pain.The event was evaluated as moderate in intensity, probably procedure related and possibly related to the implant.With the information available it is not possible to determine if the event is directly related to the scp procedure or not.The injected volumes reported are appropriate for the cuboid and navicular per technique guidelines; there are no other factors reported that would indicate failure of the implant material.The exact cause of the event is indeterminate.The product was not returned for the investigation, as it remains implanted in the patient.The dhr for the raw material and finished goods lot was reviewed, and no anomalies related to the complaint condition were noted.
 
Event or Problem Description
Adverse event for scp foot & ankle study for subject 12-009.

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key9498382
Report Number3008812173-2019-00056
Device Sequence Number16444745
Product Code OJH
UDI-Device Identifier00889024205352
UDI-Public00889024205352
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2021
Device Model NumberN/A
Device Catalogue Number514.315
Device Lot NumberKC05255
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/03/2019
Device Age17 MO
Event Location Hospital
Initial Date Received by Manufacturer 12/03/2019
Supplement Date Received by Manufacturer12/03/2019
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 308.151LN: 39976
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight66